MAUDE Adverse Event Report: ARTHREX, INC. HINDFOOT NAIL TARGETING GUIDE; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. HINDFOOT NAIL TARGETING GUIDE; INTRAMED FIXATN ROD AND ACCESS
Model Number HINDFOOT NAIL TARGETING GUIDE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025 it was reported by a sales representative, via (b)(4), that an ar-9091-01 hindfoot nail targeting guide broke.This occurred during a case when torque compression was being performed.The device broke the carving jig, rendering the device no longer usable.The device was swapped and the case was completed with no adverse effects on the patient.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed.One unpackaged ar-9091-01 serial/batch number (b)(6) was received for evaluation.Visual inspection revealed that the device has a piece of material missing and a crack on the connector.Functional testing was not performed due to the damage of the device.The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage and reprocessing.Manufacturing date: 05-oct-2020.

Brand Name
HINDFOOT NAIL TARGETING GUIDE
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21251366
Report Number1220246-2025-00073
Device Sequence Number20852027
Product Code HSB
UDI-Device Identifier00888867335295
UDI-Public(01)00888867335295(11)201005(10)5572034A
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K221031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHINDFOOT NAIL TARGETING GUIDE
Device Catalogue NumberAR-9091-01
Device Lot Number5572034A
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2025
Supplement Date Received by Manufacturer02/17/2025
Initial Report FDA Received Date01/28/2025
Supplement Report FDA Received Date02/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown